my brother is 14 years old listed as bipolar & adhd these ared the medications he is taken lexapro was just added on a week ago 1/2 a tablet once a day now a full tablet started today he showed very aggressive behavior in school on friday so servere the police was called in i want to know if the lexpro could have played apart
In lexapro warnings call your doctor at once if you have any new or worsening symptoms such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself. Divalproex also has warning of irritable, agitated, hostile, aggressive warnings. So I think the two taking together may have caused this reaction. I would strongly suggest you call your pharmacist for more information and then call his doctor to report what has happened.
Hope this has helped you in some way. I am not a doctor/psych/pharm just someone who has done some research and have some suggestions to make.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2010 • 6 answers
Attention Deficit Hyperactivity Disorder (ADHD) - What is the problem with Psycristists in dianosing
Posted 29 Oct 2010 • 3 answers
Posted 18 Sep 2012 • 2 answers
Posted 19 Dec 2012 • 2 answers
Posted 7 Aug 2016 • 0 answers